Observatorio de I+D+i UPM

Memorias de investigación
Communications at congresses:
Asymptotically Toeplitz Hessenberg Operators and the Rieman mapping
Year:2011
Research Areas
  • Mathematics,
  • Information technology and adata processing
Information
Abstract
In a recent work the authors have established a relation between the limits of the elements of the diagonals of the Hessenberg matrix D associated with a regular measure ?, whenever those limits exist, and the coe?cients of the Laurent series expansion of the Riemann mapping ?(z) of the support supp(?), when this is a Jordan arc or a connected ?nite union of Jordan arcs in the complex plane C. We extend here this result using asymptotic Toeplitz operator properties of the Hessenberg matriz.
International
Si
Congress
11th International Symposium on Orthogonal Polynomials, Special Functions and Applications (OPSFA 2011)
960
Place
Reviewers
Si
ISBN/ISSN
0000000000
Start Date
28/08/2011
End Date
02/09/2011
From page
58
To page
58
Book of Abstracts
Participants
  • Autor: M. del Carmen Escribano Iglesias (UPM)
  • Autor: M. Asuncion Sastre Rosa (UPM)
  • Autor: Emilio Torrano Gimenez (UPM)
  • Autor: Antonio Giraldo Carbajo (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Polinomios Ortogonales y Geometría Fractal
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)